RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 6, Pages 936–944 (Mi zvmmf2707)  

This article is cited in 1 scientific paper (total in 1 paper)

Oscillations of a liquid in a bounded cavity with a plate on the boundary

A. V. Badanin, B. P. Belinskii

St. Peterburg

Full text: PDF file (936 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:6, 829–835

Bibliographic databases:
UDC: 517.958:532.5
MSC: Primary 76Q05; Secondary 74F10, 74K20
Received: 24.07.1992

Citation: A. V. Badanin, B. P. Belinskii, “Oscillations of a liquid in a bounded cavity with a plate on the boundary”, Zh. Vychisl. Mat. Mat. Fiz., 33:6 (1993), 936–944; Comput. Math. Math. Phys., 33:6 (1993), 829–835

Citation in format AMSBIB
\Bibitem{BadBel93}
\by A.~V.~Badanin, B.~P.~Belinskii
\paper Oscillations of a liquid in a bounded cavity with a plate on the
boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 6
\pages 936--944
\mathnet{http://mi.mathnet.ru/zvmmf2707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226657}
\zmath{https://zbmath.org/?q=an:0798.76081}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 6
\pages 829--835
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MG77900009}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2707
  • http://mi.mathnet.ru/eng/zvmmf/v33/i6/p936

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. M. Polyakov, “Spectral analysis of a fourth-order nonselfadjoint operator with nonsmooth coefficients”, Siberian Math. J., 56:1 (2015), 138–154  mathnet  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:216
    Full text:63
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020